# SDR REXA2017012900140

- Difficulty date: January 29, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 19,110 hours, 18,736 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: F

## Discrepancy

NR 2 ENGINE N2 LAG BEHIND DURING START DRY MOTOR ENGINE. FLAMES REPORTED AND FUEL LEAKING. RAN THE ENGINE FIRE ON THE GROUND SEVERE OR ENG FIRE CHECKLIST. ANOTHER REPORT CAME IN THAT WE WERE STILL ON FIRE. CALLED THE FIRE TRUCKS TO TAKE A LOOK. MAINTENANCE INSPECTED TAIL PIPE FOR DAMAGE, NO DAMAGE NOTED. DRY RUN MOTOR IAW AMM 71-00-00 TO BLOW OUT RESIDUAL FUEL AND TO CHECK STARTER VALVE AND STARTER OPERATION. OPS CHECK GOOD. RAN ENGINE WITH CREW TO OPS CHECK ENGINE OPERATION IAW AMM 71-00-00. NO DEFECTS NOTED, OPS CHECK GOOD. BOTH FIRE BOTTLE DISCHARGED, REFER TO NEXT DISCREPANCY FOR CORRECTIVE ACTION.
